# SDR DALA2018032802012

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 54,579 hours, 19,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE INTERNAL DOUBLER AIR DUCT EXHAUST, BS 360 TO 380+5, STRINGER 28L TO 28R.  MAINTENANCE REPLACED THE INTERNAL DOUBLER IAW SRM 51-10-02, ITEM 9,  SRM 51-40-02, AND DWG143A3230.
